# SDR AALA996058

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53570
- Engine: Iae V2528D5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6A5583C01
- Condition: Failed
- Location: Lt Engine
- Part time: 54,323 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LEFT ENGINE EXPERIENCED OFF IDLE COMPRESSOR STALLS DESCENDING THROUGH 30,000 FEET.  NO ABNORMAL INDICATING NOTED EXCEPT ENGINE WOULD NOT ACCELERATE AT LOWER ALTITUDE.  ENGINE RESPONDED NORMALLY IN ALL RESPECTS.  REMOVED AND REPLACED NR 1 ENGINE PER CARDS UN-014UN-020 AND CARD UN-016.  PERFORMED ENGINE RUN-UP PER MM.  NO LEAKS NOTED.  OPS CHECK GOOD.  (X)
